Doctor insights on:
What Are The Main Effects Of A Tylenol Pm Overdose
Liver damage: If you take more than 8 pills of tylenol pm [or a total of 4, 000 milligrams of any acetaminophen], you can damage your liver seriously. Overdose of antihistamine can cause confusion, drowsiness, seizures, high blood pressure, fast pulse, high temperature, trouble peeing, even seizures. Call your doc or poison control [1-800-222-1222] immediately. ...Read more
It depends on when you had your last dosage, the current state of your liver, and the number of milligrams you took. 4 Grams within 24 hours is concerning. If you feel weak, nauseous, and have abdominal pain you should definitely get yourself
evaluated as soon as possible. You should follow up with your physician regardless. Following directions as prescribed is crucial to preventing an overdose. ...Read more
I just took 1 500mg Tylenol PM and about an hour later I took 30mL of NyQuil. Am I at any serious health risk. It's the only time I've done so.
I drank a beer and a bit of fireball at about 10/10:30, and took 2 Tylenol pm at 12:30, am I going to have to go to the doctor?
Fireball whiskey: Drinks? Don't have any idea of how much liquor you drank? Are you feeling ill in any manner? If you drank one 12 ounce beer & 1 shot of whiskey- then took 2 tylenol than you will likely be fine. Did you drink massive amounts of alcohol? Perhaps you could resubmit with more info- there isn't enough here to be able to say. ...Read more
Yes you can, however:
If you are taking the tylenol pm to help you sleep, it might not work in case you are taking the allegra-d 24 hours, but if taking the allegra-d 12 hours in the morning then the tylenol pm would work at night.
good that you asked, always exercise caution with multiple medications ...Read more
I took Tylenol pm 8 hrs ago and didn't sleep. Can I take. 0.5 mg of a xanax now to help me sleep?
Nightly TICKLING (not tingling) nerves Mainly legs/spine. No one in forums diagnosed! Benadryl/Tylenol PM worsens. Unbearable/involuntary jerks! HELP!?
Neurologist: Evaluation is what you need, you won't find an answer online, kindly see your doctor first for initial assessment, good luck ...Read more
Am I starting to get liver disease? Hello. I feel short on breath. My whole chest has stabbing pains, which feel like my hearts giving out. Every night, I take 4 tylenol pm's, 2 (200 mg) ibuprofen tablets, and a trazadone. Is this bad? It hurts. I don't k
Liver: Your symptoms doesn't suggest liver disease. I encourage you to follow up with an internist to get more history and help find out the cause of your symptoms. ...Read more
Hello a friend mine overdose on tylenol (acetaminophen) pm she tooked 14 then 2 pills...But she seems fine except her drowsiness...Should we be worried?
Yes: Tylenol (acetaminophen) when taken in larger than recommended doses can cause damage to the liver in a delayed manner. This can lead to the patient needing a liver transplant or dying. There is a very effective antidote to this problem, if initiated early (within 8 hours) of the ingestion. She's sleepy from the benedryl (the 'pm') plus, your friend definitely needs to see a psychiatrist. Call 911 or go to the er. ...Read more
So what if a kid overdose and will not be going to doctor what will happen.....16 pills all together tylenol (acetaminophen) am nd pm?
If you are the kid who took this much tylenol (acetaminophen) please write back to me with your phone number or address.
If a friend of yours took this tylenol (acetaminophen) you will call 911 and report it to the authorities as a suicide attempt. If you are a friend you will do this. ...Read more
What happens to your health if you survive a suicide attempt after overdosing on Tylenol (acetaminophen) PM and Xanax?
Could be bad: Damage to your liver would be the worst problem although too much Xanax (alprazolam) could also cause respiratory suppression that could lead to a hypoxic brain injury. However, there is also a chance that there is no physical damage. It would be important to follow up with a psychiatrist or mental health provider! Stay safe! ...Read more
Tylenol (acetaminophen) PM:
Tylenol (acetaminophen) pm consists of Acetaminophen and Diphenhydramine is a combination medicine used to treat headache, runny nose, sneezing, watery eyes, and pain or fever caused by allergies, the common cold, or the flu.
It typically lasts 6-8 hours, but can be shorter or longer dependent on how your body metabolizes these drugs. ...Read more
Space them out: If you 'need' to take both, claritin in am and tylenol (acetaminophen) pm at night. Remember tylenol (acetaminophen) pm contains an antihistaminic (diphenhydramine) which acts the same as Claritin, so you need to be cautious not to exceed the recommended dosage. Diphenhydramine is first generation and is sedating, claritin is second generation, should be non-sedating, but may induce sedation in some individuals, be careful ...Read more
I took 5 advils at 5 am 2 tylenols (acetaminophen) at 5pm it's 11 and I want to take 2 tylenols (acetaminophen) and 2 motrins pm for my toothache pain because is extreme is it bad?
Unsure of question: But it is not recommended to take this much. While you most likely will be safe, you will be sedated and can even cause liver damage if you are susceptible. Make sure you do not do anything that you may be unsafe if sedated and follow recommended dosing from now on. Hope that helps! ...Read more